# SDR SWAA2016050251481

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 43,943 hours, 25,655 cycles
- Engine: Cfmint CFM567B22
- Engine time: 9,386 hours, 5,454 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 874268
- Condition: Shutdown
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN, DIVERSION & DECLARED EMER.  SHORTLY AFTER TAKEOFF NR 1 ENG SHUTDOWN.  R & R  NR 1 ENG IAW MT.
